Wave propagation in soils problems using the Generalized Finite Difference Method

Benito Muñoz, Juan José; Ureña Prieto, Francisco; Salete Casino, Eduardo; Muelas Rodríguez, Ángel; Gavete Corvinos, Luis Antonio y Galindo Aires, Rubén Ángel (2015). Wave propagation in soils problems using the Generalized Finite Difference Method. "Soil Dynamics and Earthquake Engineering", v. 79 (n. A); pp. 190-198. ISSN 0267-7261. https://doi.org/10.1016/j.soildyn.2015.09.012.

Descripción

Título: Wave propagation in soils problems using the Generalized Finite Difference Method
Autor/es:
  • Benito Muñoz, Juan José
  • Ureña Prieto, Francisco
  • Salete Casino, Eduardo
  • Muelas Rodríguez, Ángel
  • Gavete Corvinos, Luis Antonio
  • Galindo Aires, Rubén Ángel
Tipo de Documento: Artículo
Título de Revista/Publicación: Soil Dynamics and Earthquake Engineering
Fecha: Diciembre 2015
Volumen: 79
Materias:
Palabras Clave Informales: Meshless methods; Generalized Finite Difference Method; Moving least squares; Seismic waves propagation; Perfectly matched layer
Escuela: E.T.S.I. Caminos, Canales y Puertos (UPM)
Departamento: Ingeniería y Morfología del Terreno
Licencias Creative Commons: Reconocimiento - Sin obra derivada - No comercial

Texto completo

[img]
Vista Previa
PDF (Document Portable Format) - Se necesita un visor de ficheros PDF, como GSview, Xpdf o Adobe Acrobat Reader
Descargar (6MB) | Vista Previa

Resumen

The consideration of highly irregular topography or heterogeneities and singularities in the domain are necessary for solving a wide variety of seismic problems, e. g. earthquake site studies. Therefore, the use of a meshless method (MM) with the possibility of employing an irregular grid point distribution can be of interest for modeling this kind of problems. The tradition of using Finite Different Methods for modeling seismic wave propagation problems have allowed researches to solve it and, in fact, a numerical model using the geotechnical calculation software FLAC has been used here to validate the results. It is clear the improvement of using meshless method techniques to incorporate irregularities in a natural way.

Más información

ID de Registro: 44769
Identificador DC: http://oa.upm.es/44769/
Identificador OAI: oai:oa.upm.es:44769
Identificador DOI: 10.1016/j.soildyn.2015.09.012
URL Oficial: http://www.sciencedirect.com/science/article/pii/S0267726115002316
Depositado por: Memoria Investigacion
Depositado el: 03 Mar 2017 14:55
Ultima Modificación: 01 Ene 2018 23:30
  • Open Access
  • Open Access
  • Sherpa-Romeo
    Compruebe si la revista anglosajona en la que ha publicado un artículo permite también su publicación en abierto.
  • Dulcinea
    Compruebe si la revista española en la que ha publicado un artículo permite también su publicación en abierto.
  • Recolecta
  • e-ciencia
  • Observatorio I+D+i UPM
  • OpenCourseWare UPM